MedElevator Войти в исследования
← Поиск публикаций

DOI 10.29262/ram.v70i1.1210

Медицинская библиотека · Revista alergia Mexico (Tecamachalco, Puebla, Mexico : 1993) · 2023

[Leukocytoclastic vasculitis as an adverse effect of propylthiouracil. A case report].

Cortés-Guzmán José Santiago, Veloza Karen T, Domínguez Juan D, Pinzón-Tovar Alejandro

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

BACKGROUND

The most common cause of hyperthyroidism is Graves' disease. Propylthiouracil (PTU) is one of the drugs used to treat this disease. Leukocytoclastic vasculitis is described among dermatologic adverse effects of PTU.

CASE REPORT: A 18-year-old woman, allergic to methimazole, developed a vasculitis associated to ANCAs with characteristics of leukocytoclastic vasculitis, associated to PTU treatment. She did not present systemic involvement. PTU treatment was suspended. Two months later, the skin lesions had almost completely resolved.

CONCLUSIONS

Leukocytoclastic vasculitis should be considered in the spectrum of complications caused by the consumption of propylthiouracil. The lesions can manifest over time, from a few weeks to years after taking the drug. When there is no systemic involvement, propylthiouracil suspension is sufficient to cure the disease.

Для цитирования: Cortés-Guzmán José Santiago, Veloza Karen T, Domínguez Juan D, Pinzón-Tovar Alejandro. [Leukocytoclastic vasculitis as an adverse effect of propylthiouracil. A case report].. Revista alergia Mexico (Tecamachalco, Puebla, Mexico : 1993). 2023. DOI: 10.29262/ram.v70i1.1210.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.